MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Hypoglycemia (1912); Shaking/Tremors (2515)
Date of Event 12/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2019, in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern r reported that after the initial call she had gone to the er on (b)(6) 2018.Customer did not remember what her blood glucose test result was when at the er.The diagnosis was hyperglycemia and customer was given medication to lower blood glucose levels (medication not specified).Customer left the hospital the same day; no new medications or healthcare program was suggested.No additional blood tests were performed using the truemetrix meter.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 591, 528, 373, 519 and 313 mg/dl.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.Customer stated she is using correct testing technique.At the time of the call, the customer reported having a headache.Customer stated she would seek medical attention and was waiting for her daughter to pick her up.Customer stated she was able to continue with the call.Customer states at an earlier time, she does not remember the exact date, the truemetrix meter had read in the 500's fasting (customer does not remember exact result).Customer stated she then took insulin (customer does not remember how much).Customer then was shaky, anxious and had a headache and went in to the er.Customer stated she was tested at the er, which was about 20 minutes after testing at home and the result was 69 mg/dl.The diagnosis was hypoglycemia and customer stated she was given some type of glucose liquid to raise her blood sugar (does not remember exactly what it was).No new healthcare program or medications had been suggested.During the call on (b)(6) 2018, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020, and open vial date is (b)(4) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 1/15/2019 in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern r reported that after the initial call she had gone to the er on (b)(6) 2018.Customer did not remember what her blood glucose test result was when at the er.The diagnosis was hyperglycemia and customer was given medication to lower blood glucose levels (medication not specified).Customer left the hospital the same day; no new medications or healthcare program was suggested.No additional blood tests were performed using the truemetrix meter.Correction:.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 591, 528, 373, 519 and 313 mg/dl.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.Customer stated she is using correct testing technique.At the time of the call, the customer reported having a headache.Customer stated she would seek medical attention and was waiting for her daughter to pick her up.Customer stated she was able to continue with the call.Customer states at an earlier time, she does not remember the exact date, the truemetrix meter had read in the 500's fasting (customer does not remember exact result).Customer stated she then took insulin (customer does not remember how much).Customer then was shaky, anxious and had a headache and went in to the er.Customer stated she was tested at the er, which was about 20 minutes after testing at home and the result was 69 mg/dl.The diagnosis was hypoglycemia and customer stated she was given some type of glucose liquid to raise her blood sugar (does not remember exactly what it was).No new healthcare program or medications had been suggested.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is (b)(6) 2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:591mg/dl date:(b)(6) 2018 time:7:39pm fasting, result 2:528mg/dl date:(b)(6) 2018 time:7:31pm fasting, result 3:373mg/dl date:(b)(6) 2018 time:10:11pm fasting, result 4:519mg/dl date:(b)(6) 2018 time:6:49pm fasting, result 5:313mg/dl date:(b)(6) 2018 time:2:14pm fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 1/15/2019 in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern r reported that after the initial call she had gone to the er on (b)(6) 2018.Customer did not remember what her blood glucose test result was when at the er.The diagnosis was hyperglycemia and customer was given medication to lower blood glucose levels (medication not specified).Customer left the hospital the same day; no new medications or healthcare program was suggested.No additional blood tests were performed using the truemetrix meter.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 591, 528, 373, 519 and 313 mg/dl.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.Customer stated she is using correct testing technique.At the time of the call, the customer reported having a headache.Customer stated she would seek medical attention and was waiting for her daughter to pick her up.Customer stated she was able to continue with the call.Customer states at an earlier time, she does not remember the exact date, the truemetrix meter had read in the 500's fasting (customer does not remember exact result).Customer stated she then took insulin (customer does not remember how much).Customer then was shaky, anxious and had a headache and went in to the er.Customer stated she was tested at the er, which was about 20 minutes after testing at home and the result was 69 mg/dl.The diagnosis was hypoglycemia and customer stated she was given some type of glucose liquid to raise her blood sugar (does not remember exactly what it was).No new healthcare program or medications had been suggested.During the call on 12/27/2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1:591mg/dl date:12/27/2018 time:7:39pm fasting result 2:528mg/dl date:(b)(6) 2018 time:7:31pm fasting result 3:373mg/dl date:(b)(6) 2018 time:10:11pm fasting result 4:519mg/dl date:(b)(6) 2018 time:6:49pm fasting result 5:313mg/dl date:(b)(6) 2018 time:2:14pm fasting.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 591, 528, 373, 519 and 313 mg/dl.The customer's expected fasting blood glucose test result range is 200 - 300 mg/dl.Customer stated she is using correct testing technique.At the time of the call, the customer reported having a headache.Customer stated she would seek medical attention and was waiting for her daughter to pick her up.Customer stated she was able to continue with the call.Customer states at an earlier time, she does not remember the exact date, the truemetrix meter had read in the 500's fasting (customer does not remember exact result).Customer stated she then took insulin (customer does not remember how much).Customer then was shaky, anxious and had a headache and went in to the er.Customer stated she was tested at the er, which was about 20 minutes after testing at home and the result was 69 mg/dl.The diagnosis was hypoglycemia and customer stated she was given some type of glucose liquid to raise her blood sugar (does not remember exactly what it was).No new healthcare program or medications had been suggested.During the call on 12/27/2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is 12/27/2018.The meter memory was reviewed for previous test result history: result 1:591mg/dl date:12/27/2018 time:7:39pm fasting result 2:528mg/dl date:12/27/2018 time:7:31pm fasting result 3:373mg/dl date:12/26/2018 time:10:11pm fasting result 4:519mg/dl date:12/25/2018 time:6:49pm fasting result 5:313mg/dl date:12/24/2018 time:2:14pm fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) sections with additional information as of 29-apr-2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 1/15/2019 in a follow-up call to ensure the customer's condition since the initial call and that the replacement products resolved the initial concern r reported that after the initial call she had gone to the er on (b)(6) 2018.Customer did not remember what her blood glucose test result was when at the er.The diagnosis was hyperglycemia and customer was given medication to lower blood glucose levels (medication not specified).Customer left the hospital the same day; no new medications or healthcare program was suggested.No additional blood tests were performed using the truemetrix meter.Correction: correct the mlurc on section h10.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8268948
Report Number1000113657-2019-00055
Device Sequence Number11219094
Product Code NBW
UDI-Device Identifier00021292006051
UDI-Public(01)00021292006051
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3046S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer12/27/2018
12/27/2018
04/07/2020
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/24/2019
07/11/2019
04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY; SECOND THERAPY; SECOND THERAPY